# SDR SWAA2020031742540

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,394 hours, 28,231 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB #3 STIFFENER # 5, RIB STAB STA 129.5 HAS A CRACK ON THE LOWER END. (VERIFY BY HFEC PART 6 51-00-00 PROCEDURE 23)         (COMPLETE SA-M 326 # A1155877) REPAIR CRACK ON #3 STIFFENER ON #5 STAB RIB AT STA 29.5 PER SRM 55-10-09-2R-4 AND SEE SA-M 326 FOR INDIVIDUAL SIGN.
